# SDR DL757100569

- Difficulty date: January 27, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345 FLOORBEAM UPPER CAP HAS CORROSION BETWEEN LBL 20 TO RBL65 / REMOVED DAMAGED FLOORBEAM UPPER CAP AND REPAIRED AT SAT SAA REF NON ROUTINE 148194.
